# SDR 2PSASDR7670902

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 61,332 hours, 27,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 61,332 hours, 27,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE RT LWR AFT BODY FAIRING, ZONE 198, A CRACK WAS DISCOVERED IN THE FUSELAGE SKIN BETWEEN BS 1197 AND 1199, .5 INCH ABOVE STRINGER S-32R.  THE CRACK IS APPROXIMATELY 1.625 INCHES IN LENGTH AND RUNS PARALLEL TO THE STRINGER.  THE CRACK IS A RESULT OF LOCAL, LEVEL 2 CORROSION BEHIND THE AFT CARGO BIN SIDEWALL.
